# SDR FDEA202401120070

- Difficulty date: January 12, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 33,689 hours, 19,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 Y953-Y1456 UNDERFLOOR WEB CRACKED REPAIRED THE CRACKED WEB AT MAIN DECK FR47 Y953-Y1456 UNDERFLOOR AREA PER A300-  600F SRM53-15-15-201-C2 FIG.201. THIS IS CATEGORY B REPAIR AND MUST BE INSPECTED AT   DEFINED INTERVALS PER A300-600F SRI53-15-15-2-002-00. INSPECTION THRESHOLD FROM REPAIR   EMBODIMENT: 24000FC. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC. INSPECTION   METHOD: DETAILED VISUAL. MAJOR REPAIR IAW FEDEX GMM6-2-100
